# SDR FDEA202311100002

- Difficulty date: November 10, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A578632116200
- Part serial: FH1553
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 SLAT "D" NOSE SKIN EXTERNAL SURFACE FOUND SLIGHT CREASED AT JACK RIB 1   LOWER SECTION ACCOMPLISHED THE EXTERNAL DOUBLER REPAIR AT JACK RIB 1 IAW FEDEX EA T6-5750-  T0377059 P1, SEQ NO:775, TITLE:WING - FLIGHT SURFACES - LH #1 SLAT - 02EA CREASE LINES   FOUND ON INBOARD UPPER SKIN AT TRACK RIB 1 AND JACK RIB 1 LOCATION  "MAJOR REPAIR"
